# SDR DALA13008943273

- Difficulty date: February 24, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN FLOORBEAM BETWEEN FR16 TO FR23 Y254 UPPER SURFACE FLANGE HAS CORROSION.  REPLACED FLOORBEAM Y254V FROM FR14-FR24 IAW SRM 51-42-11.  REMOVED CORROSION IAW SRM 51-74-00.  CHECKED LIMITS L=2.0" W=1.0" D=0.079".  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14, FIG 105.
